Vol. 71, No. 2, 1977

Recent Issues
Vol. 307: 1  2
Vol. 306: 1  2
Vol. 305: 1  2
Vol. 304: 1  2
Vol. 303: 1  2
Vol. 302: 1  2
Vol. 301: 1  2
Vol. 300: 1  2
Online Archive
Volume:
Issue:
     
The Journal
Subscriptions
Editorial Board
Officers
Contacts
 
Submission Guidelines
Submission Form
Policies for Authors
 
ISSN: 1945-5844 (e-only)
ISSN: 0030-8730 (print)
Special Issues
Author Index
To Appear
 
Other MSP Journals
Ext in pre-Abelian categories

Fred Richman and Elbert A. Walker

Vol. 71 (1977), No. 2, 521–535
Abstract

A natural definition for Ext is given in an arbitrary pre-abelian category. Ext is an additive bifunctor from the category to abelian groups, the five lemma and the 3 × 3 lemma hold, and Extn may be defined in the usual projectiveless way to yield the standard exact sequence of Ext’s. Examples are given of what Ext is in various specific pre-abelian categories.

Mathematical Subject Classification 2000
Primary: 18E05
Milestones
Received: 29 October 1976
Published: 1 August 1977
Authors
Fred Richman
Elbert A. Walker